MathSciNet Relay Station
MathSciNet bibliographic data
MR1068118 11L40
Dobrowolski, Edward; Williams, Kenneth S. An upper bound for the sum $\sum^{a+H}_{n=a+1}f(n)$ for a certain class of functions $f$. Proc. Amer. Math. Soc. 114 (1992), no. 1, 29–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement